Alert archive / Utah / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 71, NWS Salt Lake City, UT

September 21, 2022Utah County, Wasatch County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 21, 2022, 2:11 PM MDT for Utah County, Wasatch County, Utah. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2022, 2:11 PM MDT (20:11 UTC)
Expired
Sep 21, 2022, 2:35 PM MDT
In force
24 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Utah County, UT, Wasatch County, UT

The radar

The Salt Lake City radar (KMTX), 122 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 21, 12:19 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 8.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2022-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2022-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
2043 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

254 
WUUS55 KSLC 212011
SVRSLC
UTC049-051-212045-
/O.NEW.KSLC.SV.W.0071.220921T2011Z-220921T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
211 PM MDT Wed Sep 21 2022

The National Weather Service in Salt Lake City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Wasatch County in northern Utah...
  Central Utah County in northern Utah...

* Until 245 PM MDT

* At 210 PM MDT, a severe thunderstorm was located over Brigham Young
  University, or over Provo, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Provo, Heber City, Orem, Spanish Fork, Springville, Heber, Lindon,
  Mapleton, Daniel, Vineyard, Brigham Young University, Wasatch
  Mountain State Park, Palmyra, Timber Lakes, Lake Shore, Utah Lake,
  Midway, Charleston, Wallsburg and Deer Creek State Park.

This includes the following highways...
 Interstate 15 between mile markers 257 and 271.
 US Route 6 between mile markers 174 and 177.
 US Route 40 between mile markers 11 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4009 11160 4018 11180 4061 11155 4061 11150
      4060 11149 4062 11148 4051 11123
TIME...MOT...LOC 2010Z 210DEG 31KT 4028 11162 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CRK
2 follow-up statements
010 
WWUS55 KSLC 212022
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
222 PM MDT Wed Sep 21 2022

UTC049-051-212045-
/O.CON.KSLC.SV.W.0071.000000T0000Z-220921T2045Z/
Wasatch UT-Utah UT-
222 PM MDT Wed Sep 21 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR NORTHWESTERN WASATCH AND NORTH CENTRAL UTAH COUNTIES...

At 222 PM MDT, a severe thunderstorm was located near Brigham Young
University, or near Provo, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Provo, Heber City, Orem, Heber, Lindon, Daniel, Brigham Young
University, Wasatch Mountain State Park, Timber Lakes, Midway,
Charleston, Wallsburg, Deer Creek State Park and Sundance.

This includes the following highways...
 Interstate 15 near mile marker 271.
 US Route 40 between mile markers 11 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4017 11153 4030 11173 4061 11155 4061 11150
      4060 11149 4062 11148 4051 11123
TIME...MOT...LOC 2022Z 211DEG 26KT 4031 11158 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CRK
872 
WWUS55 KSLC 212035
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
235 PM MDT Wed Sep 21 2022

UTC049-051-212045-
/O.CAN.KSLC.SV.W.0071.000000T0000Z-220921T2045Z/
Wasatch UT-Utah UT-
235 PM MDT Wed Sep 21 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASATCH AND NORTH
CENTRAL UTAH COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM MDT for
northern Utah.

LAT...LON 4017 11153 4030 11173 4061 11155 4061 11150
      4060 11149 4062 11148 4051 11123
TIME...MOT...LOC 2032Z 210DEG 31KT 4041 11151 

$$

CRK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 12:56 PM MDT, 1 hour 15 minutes earlier.

Area forecast discussion, Sep 21, 12:56 PM MDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
1256 PM MDT Wed Sep 21 2022

.SYNOPSIS...Severe thunderstorms and flash flooding are likely
across portions of the state today. High pressure will build into
the area for the end of the week and through the weekend.

&&

.DISCUSSION...
All the focus in the short term remains on the this afternoon
through this evening period where multiple weather hazards ranging
from flash flooding to thunderstorms with strong to damaging
winds are possible. Much of southeastern Utah is outlooked with a
moderate risk (category 3 of 4) for flash flooding through this
evening, and a Flash Flood Watch is in effect. Meanwhile, much of
western and northwest Utah is outlooked for a marginal (1 of 5) to
a slight (2 of 5) risk of severe weather, with damaging wind
gusts from thunderstorms being the primary hazard type. A Severe
Thunderstorm Watch is in effect for much of western and Northern
Utah through this evening.

A large upper-level low centered over Northern California is
moving slowly eastward today while deep subtropical moisture is
advecting northward across the state ahead of the trough, with
the deepest moisture in place over southeastern Utah. Meanwhile,
deep layer ascent and shear is increasing over western and
northwestern Utah ahead of the trough, with an area of 50 to 60
knots of shear spreading across the state. The large area of
ascent across southwestern utah will support numerous to
widespread shower and thunderstorm development this afternoon. The
special 18Z sounding from KSLC is indicative of the environment,
with 500-1000 J/kg of CAPE, deep layer sheer to 50 knots. With
this organized thunderstorms are expected with rotating updrafts
capable of producing large hail and damaging wind gusts.
Otherwise, farther south and east, deeper layer moisture, with PW
values over 1 inch will support very efficient rain processes, as
much of that moisture is available lower in the lower levels with
dew points in the mid to upper 50s across southern and eastern
Utah. Heavy rainfall over sensitive slot canyons and normally dry
washes will make flash flooding likely over several basins in
southern Utah this afternoon and evening.

Thunderstorms are expected to diminish in coverage overnight
tonight as instability for daytime heating wanes, bringing an end
to the multi hazard event. The upper level trough axis will still
not pass the forecast area until during the day on Thursday. While
most of the moisture will be swept out to our east tomorrow, there
will remain some showers and thunderstorm chances across eastern
Utah, although not with the same coverage of voracity as today.

Through the weekend and into much of next week, quiescent and
seasonable weather conditions will return. A ridge will redevelop
to our west this weekend, and then slowly build eastward across
the area through early next week. This will largely keep the
forecast area under dry northwesterly flow. By mid to late next
week, as the ridge axis shifts to our east, there is a chance for
some return of moisture and therefore isolated to scattered
showers and thunderstorms.

&&

.AVIATION...KSLC...Showers and thunderstorms with the potential for
gusty and erratic winds, heavy rain, and hail will be possible until
around 00z. Otherwise isolated to scattered showers and storms will
be possible until around 06Z. Winds will primarily be out of the
south before switching to northerly winds tomorrow around 18Z.
Predominantly VFR conditions expected for the period with the
potential of getting MVFR conditions when a storm is overhead.

.REST OF UTAH AND SOUTHWEST WYOMING...Showers and thunderstorms with
the potential for gusty and erratic winds, heavy rain, and hail will
be possible until around 00z. Otherwise isolated to scattered
showers and storms will be possible until around 06Z for most of the
CWA. Scattered storms are possible through mid-morning for central
and southern UT. Primarily southerly winds expected before switching
to diurnal wind changes overnight and into tomorrow. Predominantly
VFR conditions throughout the CWA with the potential of seeing lower
categories when a storm is overhead or nearby. Certain sites such as
KBCE and other valleys have good potential for fog and lowered
ceilings that could put their category into IFR or LIFR. The best
chance for these lowered flight categories is overnight.

&&

.FIRE WEATHER...
A moist southwest flow will remain in place across the area today
as a storm system over the West Coast starts to move inland.
Abundant moisture can be expected over the area, but especially
across southern and eastern Utah where widespread wetting rains
and scattered thunderstorms are expected. Farther north and west,
the airmass will be a bit drier, but isolated to scattered strong
thunderstorms producing gusty winds and hail will be possible
there. Outside of thunderstorms, the western valleys are expected
to see breezy conditions once again this afternoon.

As the storm system lifts across northern Utah late tonight into
tomorrow, the flow will turn westerly and cut off the moisture
surge. This will lead to a quick drying trend with only a few
lingering showers and thunderstorms by tomorrow afternoon. This
drier airmass will remain in place through the early part of next
week.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Severe Thunderstorm Watch until 8 PM MDT this evening for
     UTZ101>113-115>126-128-129.

     Flood Watch until midnight MDT tonight for UTZ113-117-120-121-
     128>131.

     Flood Watch until 9 PM MDT this evening for UTZ122>125-127.

WY...Severe Thunderstorm Watch until 8 PM MDT this evening for WYZ021.

&&

PUBLIC...Church
AVIATION...Cecava
FIRE WEATHER...Church

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php

In the hours before

Special weather statement, Sep 21, 12:58 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1258 PM MDT Wed Sep 21 2022

UTZ125-128-211930-
South Central Utah UT-Southern Mountains UT-
1258 PM MDT Wed Sep 21 2022

...A strong thunderstorm will impact portions of southwestern
Garfield and north central Kane Counties through 130 PM MDT...

At 1257 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles south of Henrieville, or 36 miles northeast of Kanab, moving
north at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Henrieville and Kodachrome Basin State Park.

This includes Utah Route 12 between mile markers 27 and 32, and
between mile markers 34 and 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3723 11187 3725 11207 3761 11203 3757 11172
TIME...MOT...LOC 1857Z 196DEG 25KT 3731 11197

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

STW
Special weather statement, Sep 21, 1:06 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
106 PM MDT Wed Sep 21 2022

UTZ101>108-110-111-211945-
Salt Lake Valley UT-Eastern Box Elder County UT-Wasatch Back UT-
Northern Wasatch Front UT-Utah Valley UT-Wasatch Mountains I-
80 North UT-Tooele and Rush Valleys UT-Cache Valley/Utah Portion UT-
Great Salt Lake Desert and Mountains UT-Wasatch Mountains South of I-
80 UT-
106 PM MDT Wed Sep 21 2022

...Strong thunderstorms will impact portions of Weber...central
Cache...southeastern Box Elder...Salt Lake...Davis...southwestern
Morgan...northwestern Summit...northwestern Utah and east central
Tooele Counties through 145 PM MDT...

At 105 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Corinne to near Salt Lake
City International Airport to near Tooele. Movement was northeast at
35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Salt Lake City, West Valley City, Sandy, Ogden, Layton, Logan,
Murray, Bountiful, Tooele, Farmington, Brigham City, Grantsville,
Tremonton, Morgan, Hill Air Force Base, Cache, West Jordan,
Taylorsville, South Jordan and Lehi.

This includes the following highways...
 Interstate 15 between mile markers 281 and 385.
 Interstate 84 between mile markers 38 and 112.
 Interstate 80 in Utah between mile markers 91 and 135.
 US Route 89 between mile markers 459 and 462.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A severe thunderstorm watch remains in effect until 800 PM MDT for
northern Utah.

&&

LAT...LON 4111 11150 4018 11194 4039 11253 4083 11232
      4149 11244 4176 11224 4193 11186
TIME...MOT...LOC 1905Z 203DEG 29KT 4146 11233 4082 11208 4047 11230

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CRK
Special weather statement, Sep 21, 1:43 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
143 PM MDT Wed Sep 21 2022

UTZ101-102-115-212030-
Western Millard and Juab Counties UT-Tooele and Rush Valleys UT-
Great Salt Lake Desert and Mountains UT-
143 PM MDT Wed Sep 21 2022

...A strong thunderstorm will impact portions of north central
Juab...west central Utah and southeastern Tooele Counties through 230
PM MDT...

At 142 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Vernon, or 28 miles northwest of Nephi, moving
north at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vernon, Tooele Army Depot South, Faust, Lofgreen and Tintic Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A severe thunderstorm watch remains in effect until 800 PM MDT for
central and northern Utah.

&&

LAT...LON 4028 11267 4035 11216 4028 11216 4026 11218
      4021 11216 4013 11217 4010 11216 4005 11218
      4000 11215 3982 11215 3976 11235
TIME...MOT...LOC 1942Z 173DEG 32KT 3989 11231

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CRK
Local storm report, Sep 21, 1:55 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
155 PM MDT WED SEP 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND GST     19 WNW DUGWAY           40.35N 113.08W
09/21/2022  M59 MPH          TOOELE             UT   MESONET

            MEASURED FROM DPG14.

&&

JULIE.A.CUNNINGHAM
Special weather statement, Sep 21, 2:00 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
200 PM MDT Wed Sep 21 2022

UTZ108-110-212045-
Wasatch Back UT-Wasatch Mountains I-80 North UT-
200 PM MDT Wed Sep 21 2022

...A strong thunderstorm will impact portions of eastern Weber...
southeastern Cache...west central Rich and northwestern Morgan
Counties through 245 PM MDT...

At 200 PM MDT, Doppler radar was tracking a strong thunderstorm near
Morgan, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Morgan, Huntsville, Nordic Valley, Mountain Green, Causey Reservoir,
Pineview Reservoir, Eden, Powder Mountain, Stoddard, Peterson,
Snowbasin and Liberty.

This includes Interstate 84 between mile markers 90 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A severe thunderstorm watch remains in effect until 800 PM MDT for
northern Utah.

&&

LAT...LON 4142 11128 4102 11166 4115 11191 4117 11191
      4157 11170
TIME...MOT...LOC 2000Z 207DEG 29KT 4113 11172

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MW
Special weather statement, Sep 21, 2:07 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
207 PM MDT Wed Sep 21 2022

UTZ101-105-106-111-212030-
Salt Lake Valley UT-Utah Valley UT-
Great Salt Lake Desert and Mountains UT-Wasatch Mountains South of I-
80 UT-
207 PM MDT Wed Sep 21 2022

...A strong thunderstorm will impact portions of southeastern Salt
Lake and northwestern Utah Counties through 230 PM MDT...

At 207 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lehi, or 13 miles northwest of Provo, moving north at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
West Valley City, Sandy, Murray, West Jordan, Taylorsville, South
Jordan, Lehi, Draper, Riverton, Pleasant Grove, Cottonwood Heights,
Midvale, Holladay, American Fork, Herriman, Eagle Mountain, Lindon,
Alpine, Bluffdale and Kearns.

This includes Interstate 15 between mile markers 276 and 301.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A severe thunderstorm watch remains in effect until 800 PM MDT for
northern Utah.

&&

LAT...LON 4024 11179 4024 11197 4066 11207 4067 11171
TIME...MOT...LOC 2007Z 178DEG 30KT 4032 11188

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

CRK

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 11:59 AM MDTSpecial Weather StatementSLCBox Elder31 min
Sep 21, 12:17 PM MDTFlash Flood Warning Considerable damage threatSLCKane3 hr
Sep 21, 12:18 PM MDTSpecial Weather StatementSLCDavis42 min
Sep 21, 12:26 PM MDTSevere Thunderstorm WarningSLCJuab, Millard, Utah34 min
Sep 21, 12:32 PM MDTSpecial Weather StatementSLCSalt Lake43 min
Sep 21, 12:37 PM MDTSpecial Weather StatementSLCSanpete38 min
Sep 21, 12:38 PM MDTSpecial Weather StatementSLCSevier37 min
Sep 21, 12:41 PM MDTSevere Thunderstorm WarningSLCBox Elder34 min
Sep 21, 12:58 PM MDTSpecial Weather StatementSLCKane32 min
Sep 21, 1:06 PM MDTSpecial Weather StatementSLCDavis, Morgan, Salt Lake, Weber39 min
Sep 21, 1:10 PM MDTSevere Thunderstorm WarningSLCBox Elder, Weber35 min
Sep 21, 1:29 PM MDTSevere Thunderstorm WarningSLCGarfield31 min
Sep 21, 1:43 PM MDTSpecial Weather StatementSLCJuab47 min
Sep 21, 1:48 PM MDTSevere Thunderstorm WarningSLCUtah27 min
Sep 21, 1:59 PM MDTSevere Thunderstorm WarningSLCGarfield31 min
Sep 21, 2:00 PM MDTSpecial Weather StatementSLCMorgan45 min
Sep 21, 2:04 PM MDTSevere Thunderstorm WarningSLCTooele26 min
Sep 21, 2:07 PM MDTSpecial Weather StatementSLCSalt Lake23 min
Sep 21, 2:08 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield, Kane6 hr
Sep 21, 2:18 PM MDTSevere Thunderstorm WarningSLCCache, Morgan, Rich, Weber27 min
Sep 21, 2:31 PM MDTSpecial Weather StatementSLCRich44 min
Sep 21, 2:32 PM MDTSevere Thunderstorm WarningSLCSalt Lake, Tooele, Utah28 min
Sep 21, 2:33 PM MDTSpecial Weather StatementSLCDavis42 min
Sep 21, 2:34 PM MDTSpecial Weather StatementSLCMorgan41 min
Sep 21, 2:58 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake, Tooele32 min
Sep 21, 2:59 PM MDTSpecial Weather StatementSLCDavis31 min
Sep 21, 3:03 PM MDTSpecial Weather StatementSLCRich42 min
Sep 21, 3:05 PM MDTSpecial Weather StatementSLCBox Elder40 min
Sep 21, 3:09 PM MDTSpecial Weather StatementSLCJuab36 min
Sep 21, 3:28 PM MDTSpecial Weather StatementSLCDavis, Weber47 min
Sep 21, 3:31 PM MDTSpecial Weather StatementSLCUtah44 min
Sep 21, 3:42 PM MDTSpecial Weather StatementSLCBox Elder33 min
Sep 21, 3:47 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCBox Elder28 min
Sep 21, 4:17 PM MDTFlash Flood Warning Considerable damage threatSLCTooele5 hr
Sep 21, 4:23 PM MDTSpecial Weather StatementSLCSevier37 min
Sep 21, 4:36 PM MDTSpecial Weather StatementSLCKane39 min
Sep 21, 5:14 PM MDTSpecial Weather StatementSLCKane31 min
Sep 21, 5:55 PM MDTSpecial Weather StatementSLCBox Elder50 min

Nearby

Severe Thunderstorm Warnings in Utah, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.